Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2723
Title: Application of the G' / G-expansion method to Kawahara type equations using symbolic computation
Authors: Öziş, Turgut
Aslan, İsmail
Keywords: Wave equations
Traveling wave solutions
Kawahara equation
G′ / G-expansion method
Issue Date: Jun-2010
Publisher: Elsevier Ltd.
Source: Öziş, T., and Aslan, İ. (2010). Application of the G′ / G-expansion method to Kawahara type equations using symbolic computation. Applied Mathematics and Computation, 216(8), 2360-2365. doi:10.1016/j.amc.2010.03.081
Abstract: In this paper, Kawahara type equations are selected to illustrate the effectiveness and simplicity of the G′ / G-expansion method. With the aid of a symbolic computation system, three types of more general traveling wave solutions (including hyperbolic functions, trigonometric functions and rational functions) with free parameters are constructed. Solutions concerning solitary and periodic waves are also given by setting the two arbitrary parameters, involved in the traveling waves, as special values. © 2010 Elsevier Inc. All rights reserved.
URI: http://doi.org/10.1016/j.amc.2010.03.081
http://hdl.handle.net/11147/2723
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2723.pdfMakale154.82 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

39
checked on Feb 4, 2023

WEB OF SCIENCETM
Citations

28
checked on Dec 24, 2022

Page view(s)

270
checked on Jan 30, 2023

Download(s)

178
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.